# SDR DALA2014122906802

- Difficulty date: December 25, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 541-560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT RING PAN FWD UPPER CORNER STA Y= 541-560 AT INTERNAL FUSELAGE STRUCTURE. FASTENERS AND DAMAGE WERE REMOVED REPAIR PARTS WERE FABRICATED, TREATED/PAINTED, NDT CHECKED, AND WERE INSTALLED IAW SRM 51-10-3, PAR 21,14, 53-05, FIG 122, 51-30-5,51-30-2 ERA  493648-14MA, REV ORIG.
